# SDR P5CA9600681

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND BENT INBOARD FLAP TORQUE TUBE WHIP GUARD BS 1350 RBL 90.  REPAIRED PER BOEING SRM 51-40-03.
